| Model Number |
CF-Q180AI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the colonovideoscope exhibited foreign material in air/water tube, air/water cylinder and jet tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h3 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 13 years since the subject device was manufactured.During examination, the foreign material was likely a simethicone substance, and no physical damage was found at the locations where the foreign material was present.Based on the results of the investigation, the cause of the foreign material that remained in the air/water channel, air/water cylinder, and auxiliary water channel was not confirmed.The legal manufacture reviewed the cleaning disinfection and sterilization (cds) processes provided by the customer, and no obvious deviations from instructions for use (ifu) were identified.The instruction manual states the detection method associated with the events in "evis exera ii gif/cf/pcf type 180 series operation manual chapter 3 preparation and inspection", and preventative measures in "evis exera ii gif/cf/pcf type 180 series reprocessing manual chapter 5 reprocessing the endoscope (and related reprocessing accessories)".Olympus will continue to monitor field performance for this device.